# SDR SIMA20160224003

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,291 hours, 23,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT INOPERATIVE.  R & R AFT CABIN FLASHLIGHT IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD AT THIS TIME.  FLASHLIGHT BATTERY PN P4-01-1003-001.
